# SDR IPXA2022081185145

- Difficulty date: August 10, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 25,169 hours, 15,597 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flap
- Condition: Vibration
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** ATB ** EMERGENCY DECLARED ** LANDED SUCCESSFULLY ** DURING CLIMBOUT ACCELERATING THRU 280 KIAS, ACFT BEGAN CONTINOUS VIBRATION UNTIL SPEED BELOW 280 KIAS. ALL INDICATIONS NORMAL. ATTEMPTED CLIMB AGAIN VIBRATION RESUMED.PERFORMED TROUBLESHOOTING PER TSM 05-50-00 FIG 101. PERFORMED PRESSURIZATION CHECK AMM 21-31-00 FOR MAIN CARGO, LOWER CARGO, AND CREW ENTRY DOOR SEALS. SUSPECT SEAL MIGHT NOT HAVE BEEN SEALED CORRECTLY IN FRAME IN FLT. CLEANED SEALS. PERFORMED VISUAL INSPECTIONS OF ALL CONTROL SURFACES, LANDING GEAR
